# SDR DALA2024121711780

- Difficulty date: November 29, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0713380) CORROSION ALONG MOP SILL BETWEEN STA 962 / RBL 56 / WL 208 AND STA 986.5 / RBL 48.5 / WL 208. REMOVED AND REPLACED FWD CARGO R/H SIDE BS 500E-500F BAFFLE IAW B737 SRM 51-40-02-0G AND DWG 143A7505.
